Alert archive / Tennessee / River Flood Warnings in 2017

River Flood Warning 16, NWS Nashville, TN

September 1, 2017Stewart County, Tennessee

NWS Nashville, TN issued this river flood warning at Sep 1, 2017, 10:10 AM CDT for Stewart County, Tennessee. It took effect at Sep 1, 2017, 6:55 PM CDT. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
Sep 1, 2017, 10:10 AM CDT (15:10 UTC)
In effect from
Sep 1, 2017, 6:55 PM CDT
Expired
Sep 3, 2017, 1:00 AM CDT
In force
30 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
Minor

County Stewart County, TN

The river

Written for the forecast point Cumberland River at Dover (DOVT1).

Action stage
62 ft
Minor stage
66 ft
Moderate stage
70 ft
Major stage
72 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03437000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

880 
WGUS44 KOHX 011510
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
1010 AM CDT Fri Sep 1 2017

...The National Weather Service in Nashville, Tn has issued a flood warning for 
the following rivers in middle Tennessee...

  Cumberland River At Clarksville AFFECTING Montgomery County
  Cumberland River At Dover AFFECTING Stewart County

.Heavy rains from the remnants of Harvey are expected to cause the Cumberland River at Clarksville and Dover to rise into flood stage by this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC125-020310-
/O.NEW.KOHX.FL.W.0015.170901T1706Z-170903T0036Z/
/CKVT1.1.ER.170901T1706Z.170902T0600Z.170902T1836Z.NO/
1010 AM CDT Fri Sep 1 2017

The National Weather Service in Nashville, Tn has issued a 

* Flood Warning for 
  The Cumberland River At Clarksville
* From this afternoon until Saturday evening.
* At 09AM Friday the stage was...39.2 feet
* Minor flooding is forecast.
* Flood stage is 46.0 feet.
* Forecast to rise above flood stage by this afternoon and continue to rise to 
  near 49.2 feet by after midnight tomorrow. The river will fall below flood 
  stage by tomorrow early afternoon.
* At 49.0 feet...Both banks of the Cumberland River begin to overflow and 
  several secondary roads along the river will be covered by flood waters.
* At 46.0 feet...Flood waters begin to impact areas along the river, including 
  agricultural and commercial properties, Riverfront Park, and adjacent 
  tributaries including Bartons Creek, Red River, West Fork Red River, and 
  Yellow Creek. Affected locations include South Riverside Dr near TN-48, North 
  Riverside Dr near Providence Blvd East, Quarry Rd, Kraft St near College St, 
  and Zinc Plant Rd. Water approaches properties near Salem Rd and Seven Mile 
  Ferry Rd.
* At 45.0 feet...Water approaches commercial and industrial properties on South 
  Riverside Dr near TN-48, North Riverside Dr near Providence Blvd East, Quarry 
  Rd, Kraft St near College St, and Zinc Plant Rd. Water also continues to 
  inundate agricultural areas and parks along the river, and adjacent 
  tributaries including Bartons Creek, Red River, West Fork Red River, and 
  Yellow Creek.
* At 43.0 feet...Water continues to inundate low lying areas along the river, 
  including agricultural areas, access points, portions of Riverfront Park on 
  North Riverside Drive, and low lying areas of industrial property on Zinc 
  Plant Rd. Water also backs up adjacent tributaries, including Bartons Creek, 
  Red River, West Fork Red River, and Yellow Creek.
* At 40.0 feet...Low lying areas along the river, including agricultural areas, 
  access points, and portions of Riverfront Park on North Riverside Dr begin to 
  be inundated. Water also backs up adjacent tributaries, including Bartons 
  Creek, Red River, West Fork Red River, and Yellow Creek.



&&

LAT...LON  3636 8759 3646 8760 3658 8736 3641 8720
      3635 8728 3644 8737             



$$

TNC161-020310-
/O.NEW.KOHX.FL.W.0016.170901T2355Z-170903T0600Z/
/DOVT1.1.ER.170901T2355Z.170902T0600Z.170903T0000Z.NO/
1010 AM CDT Fri Sep 1 2017

The National Weather Service in Nashville, Tn has issued a 

* Flood Warning for 
  The Cumberland River At Dover
* From this evening until late Saturday night.
* At 09AM Friday the stage was...59.5 feet
* Minor flooding is forecast.
* Flood stage is 67.0 feet.
* Forecast to rise above flood stage by this evening and continue to rise to 
  near 68.3 feet by after midnight tomorrow. The river will fall below flood 
  stage by tomorrow evening.
* At 71.0 feet...Water begins to flood Cub Creek Rd at Boiler Hill.
* At 70.0 feet...Ferry operations at Highway 46 are discontinued. Hummingbird 
  Hollow Rd near Antioch Rd southwest of Bumpus Mills, Mud Hill Rd, Mallard Rd, 
  Lewis Circle Rd, Lee Hollow Rd, and Lakeland Drive near Dover are flooded and 
  impassable.
* At 69.0 feet...Hummingbird Hollow Rd near Antioch Rd southwest of Bumpus 
  Mills, Mud Hill Rd, Mallard Rd, Lewis Circle Rd, Lee Hollow Rd, and Lakeland 
  Drive near Dover begin to flood.
* At 68.0 feet...Bellwood Landing Rd near the boat launch area at Patricia 
  Circle is flooded, as well as Frank Earhart Rd near Mud Hill Rd, River Rd west
  of Highway 79, and Wildcat Creek Rd east of Highway 46.
* At 67.0 feet...Flooding along the river and adjacent tributaries begins in 
  Stewart County. Near Dover, water is impacting Bellwood Landing Rd, Cross 
  Creek Rd, Frank Earhart Rd near Mud Hill Rd, and River Rd west of Hwy 79. 
  These roads may be impassable. Water also begins to inundate the boat launch 
  areas on Colson Rd, Fitzhughs Landing Rd, Forrest St, and Dyer Creek Rd. Near 
  Cumberland City, water continues to impact properties on Atkinson Dr, TN-49, 
  Wildcat Creek Rd east of Hwy 46, and the ferry crossing.
* At 66.0 feet...Low lying and agricultural areas along the river and adjacent 
  tributaries begin to be inundated. Near Dover, water begins to inundate the 
  boat ramps and launch areas on Bellwood Landing Rd and Cross Creek Rd, and 
  approaches Eagles Nest Dr near Short Creek Rd, and River Rd west of Highway 
  79. Water approaches properties on Atkinson Dr, TN-49, Wildcat Creek Rd east 
  of Highway 46, and the ferry access points on Highway 46.
* At 64.0 feet...Low lying areas along the river, including agricultural areas 
  and access points are inundated.


&&

LAT...LON  3667 8800 3666 8785 3654 8782 3646 8760
      3636 8759 3641 8785             



$$
2 follow-up statements
956 
WGUS84 KOHX 012027
FLSOHX
Flood Statement
National Weather Service Nashville TN
327 PM CDT Fri Sep 1 2017

...The flood warning continues for the following rivers in Tennessee...

  Cumberland River At Dover AFFECTING Stewart County 
 
. Heavy rainfall from the remnants of Harvey will has caused a rise on the Cumberland River at Dover.  The river will crest right around flood stage Saturday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC161-020827-
/O.CON.KOHX.FL.W.0016.000000T0000Z-170903T0600Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
327 PM CDT Fri Sep 1 2017

The Flood Warning continues for
  The Cumberland River At Dover
* from this afternoon Saturday afternoon.
* At 02PM Friday the stage was 60.8 feet.
* Flood stage is 67.0 feet.
* Minor flooding will be possible. 
* At 69.0 feet...Hummingbird Hollow Rd near Antioch Rd southwest of Bumpus 
  Mills, Mud Hill Rd, Mallard Rd, Lewis Circle Rd, Lee Hollow Rd, and Lakeland 
  Drive near Dover begin to flood.
* At 68.0 feet...Bellwood Landing Rd near the boat launch area at Patricia 
  Circle is flooded, as well as Frank Earhart Rd near Mud Hill Rd, River Rd west
  of Highway 79, and Wildcat Creek Rd east of Highway 46.
* At 67.0 feet...Flooding along the river and adjacent tributaries begins in 
  Stewart County. Near Dover, water is impacting Bellwood Landing Rd, Cross 
  Creek Rd, Frank Earhart Rd near Mud Hill Rd, and River Rd west of Hwy 79. 
  These roads may be impassable. Water also begins to inundate the boat launch 
  areas on Colson Rd, Fitzhughs Landing Rd, Forrest St, and Dyer Creek Rd. Near 
  Cumberland City, water continues to impact properties on Atkinson Dr, TN-49, 
  Wildcat Creek Rd east of Hwy 46, and the ferry crossing.
* At 66.0 feet...Low lying and agricultural areas along the river and adjacent 
  tributaries begin to be inundated. Near Dover, water begins to inundate the 
  boat ramps and launch areas on Bellwood Landing Rd and Cross Creek Rd, and 
  approaches Eagles Nest Dr near Short Creek Rd, and River Rd west of Highway 
  79. Water approaches properties on Atkinson Dr, TN-49, Wildcat Creek Rd east 
  of Highway 46, and the ferry access points on Highway 46.
* At 64.0 feet...Low lying areas along the river, including agricultural areas 
  and access points are inundated.



&&

LAT...LON  3667 8800 3666 8785 3654 8782 3646 8760
      3636 8759 3641 8785             



$$
386 
WGUS84 KOHX 020946
FLSOHX
Flood Statement
National Weather Service Nashville TN
446 AM CDT Sat Sep 2 2017

...The Flood Warning is cancelled for the following rivers in Tennessee...
 
  Cumberland River At Dover AFFECTING Stewart County
 
. With the rain over and waters beginning to recede, the Cumberland River at
Dover is not expected to reach Action Stage.  Therefore, the warning has been
cancelled.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

TNC161-021016-
/O.CAN.KOHX.FL.W.0016.000000T0000Z-170903T0600Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
446 AM CDT Sat Sep 2 2017

The Flood Warning is cancelled for
  The Cumberland River At Dover
* At 4 AM Saturday the stage was 61.7 feet...and falling.
* Action stage is 64.0 feet.
* At 64.0 feet...Low lying areas along the river, including agricultural areas 
  and access points are inundated.


&&

LAT...LON  3667 8800 3666 8785 3654 8782 3646 8760
      3636 8759 3641 8785             



$$

27

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Sep 1, 9:57 AM CDT, 13 minutes earlier.

Area forecast discussion, Sep 1, 9:57 AM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
957 AM CDT Fri Sep 1 2017

.UPDATE...
FOR MORNING DISCUSSION.

&&

.DISCUSSION...

At mid morning, the surface low center was just southwest of BNA,
Mainly light showers were scattered across the Mid State, with
the heaviest showers occurring over our far northern tier and up
over KY, especially western KY. Winds were light along the I-65
corridor, but away from the low pressure center, winds were
gusting over 30 mph. Gusty south winds were noted over our eastern
counties with gusty north winds over our western counties.

For the rest of today, look for mainly light showers to continue,
with occasionally moderate showers north of I-40. Rainfall
amounts through today will range generally from one tenth inch
along the AL border, to as much as one and one half along the KY
line. These amounts and rainfall rates are unlikely to produce new
flash flooding, so we will allow the Flash Flood Watch to expire
at 1 PM CDT. Some flood problems from overnight will persist,
including some street flooding and flooding of some low lying
areas. Certainly, some small streams and rivers will remain
elevated or in flood. Please see our hydrologic products for the
latest information.

The wind advisory has been extended until 4 PM. As the low
pressure center drifts northeast through the day, the gusty winds
will continue to spread into Mid TN areas away from the center of
the low. This means gusty northwest winds will spread across much
of the area including the I-65 corridor, possibly bringing down a
few trees, some weakened by the heavy rainfall. Gusts of 30-35
mph will be common this afternoon.

Temps will not change much as clouds and showers hang around and
cooler air wraps in from the northwest during the afternoon.

&&

.AVIATION...
12Z TAF DISCUSSION.

Mainly MVFR flight categories are being seen at issuance time, but
with the back side of the remnants of Harvey moving into Middle TN
this morning, IFR conditions are expected to settle in through
most of the day. Conditions should start improving by Saturday
morning.

Winds will be breezy today, with significant wind shifts as the
center of the system passes through the mid-state. Gusts of 25 to
30 knots will be possible through mid-afternoon and while gusts
will relax, it will remain breezy through midnight.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 1 PM CDT this afternoon FOR Cannon-
Cheatham-Clay-Davidson-De Kalb-Dickson-Hickman-Houston-Humphreys-
Jackson-Lawrence-Lewis-Macon-Maury-Montgomery-Overton-Perry-
Pickett-Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-
Trousdale-Wayne-Williamson-Wilson.

Wind Advisory until 7 PM CDT this evening FOR Bedford-Cannon-
Cheatham-Coffee-Davidson-De Kalb-Dickson-Giles-Hickman-Houston-
Humphreys-Lawrence-Lewis-Macon-Marshall-Maury-Montgomery-Perry-
Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Wayne-
Williamson-Wilson.

&&

DISCUSSION......13
AVIATION........Unger
Hazardous weather outlook, Sep 1, 5:03 AM CDT, 5 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
503 AM CDT Fri Sep 1 2017

TNZ005>011-023>034-056>066-075-077>080-093>095-021015-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
503 AM CDT Fri Sep 1 2017

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight.

A Flash Flood Watch continues to be in effect through 1 pm this
afternoon. An additional 1 to 3 inches is possible. While the highest
amounts of remaining rainfall will be mainly north of I-40,
periods of heavy rainfall will be possible in other areas of the
watch with the potential for flash flooding.

Gusty winds are also likely today. Sustained speeds of 10 to 20
mph with gusts above 40 mph are expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for any additional flash flooding
reports through early this afternoon.

27

In the hours before

Local storm report, Sep 1, 8:21 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
821 AM CDT FRI SEP 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TORNADO          3 NW MOUNT PLEASANT     35.58N  87.23W
08/31/2017                   MAURY              TN   EMERGENCY MNGR

            7 POWER POLES DOWN ALONG WITH TREES. TDS OBSERVED ON
            RADAR AT TIME OF REPORT.

0700 PM     FLASH FLOOD      NASHVILLE               36.17N  86.78W
08/31/2017                   DAVIDSON           TN   TWITTER

            VIDEO AND PICTURES SHOW CARS PARTIALLY SUBMERGED AT
            VANTAGE WAY AND ROSA PARKS BLVD.

0755 PM     FLASH FLOOD      8 NNW NASHVILLE         36.28N  86.84W
08/31/2017                   DAVIDSON           TN   EMERGENCY MNGR

            WATER RESCUES ONGOING ALONG WHITES CREEK.

0901 PM     FLASH FLOOD      8 N NASHVILLE           36.29N  86.78W
08/31/2017                   DAVIDSON           TN   EMERGENCY MNGR

            MULITPLE ROADS CLOSED IN THE WHITES CREEK AREA
            INCLUDING LICKTON PIKE AND KNIGHT RD.

0910 PM     FLASH FLOOD      10 SE CENTERVILLE       35.69N  87.32W
08/31/2017                   HICKMAN            TN   FACEBOOK

            WATER OVER HOOVER RD AT DUNLAP RD IN THE SHADY GROVE
            COMMUNITY.

0928 PM     FLASH FLOOD      2 SW FAIRVIEW           35.96N  87.15W
08/31/2017                   WILLIAMSON         TN   AMATEUR RADIO

            HAM REPORTED ROAD FLOODING AT HWY 100 AND GLENHAVEN DR
            IN FAIRVIEW.

0948 PM     FLASH FLOOD      5 SE NASHVILLE          36.12N  86.72W
08/31/2017                   DAVIDSON           TN   TRAINED SPOTTER

            MURFREESBORO PIKE NORTH OF BRILEY PARKWAY IS FLOODED.

1020 PM     TSTM WND DMG     3 NE NASHVILLE          36.20N  86.74W
08/31/2017                   DAVIDSON           TN   FACEBOOK

            TREE FELL ON A CAR ON EAST TRINITY LANE

1059 PM     FLASH FLOOD      1 SE KINGSTON SPRINGS   36.09N  87.09W
08/31/2017                   CHEATHAM           TN   911 CALL CENTER

            A FEW ROADS ARE CLOSED AROUND KINGSTON SPRINGS
            INCLUDING WEST KINGSTON SPRINGS RD AND OLD BRUSH CREEK
            RD.

1120 PM     TSTM WND DMG     5 WNW NASHVILLE         36.21N  86.86W
08/31/2017                   DAVIDSON           TN   TWITTER

            SEVERAL TREES REPORTEDLY UPROOTED ON DRAKES BRANCH ROAD
            NEAR ASHLAND CITY HIGHWAY. POSSIBLE TORNADO.

1130 PM     HEAVY RAIN       15 NE CENTERVILLE       35.95N  87.26W
08/31/2017  M5.02 INCH       HICKMAN            TN   COCORAHS

            5.02 INCHES OF RAIN MEASURED SO FAR TODAY.

1130 PM     FLASH FLOOD      13 WNW SPRING HILL      35.81N  87.14W
08/31/2017                   MAURY              TN   EMERGENCY MNGR

            HAY HOLLOW RD AND LEIPERS CREEK RD ARE FLOODED.

1130 PM     FLASH FLOOD      5 SE MOUNT PLEASANT     35.50N  87.13W
08/31/2017                   MAURY              TN   EMERGENCY MNGR

            FLOODING REPORTED AT TARIPEN BRANCH.

1130 PM     FLASH FLOOD      7 NW MOUNT PLEASANT     35.62N  87.28W
08/31/2017                   MAURY              TN   EMERGENCY MNGR

            FLOODING WAS REPORTED AT TAYLOR STORE RD.

1130 PM     FLASH FLOOD      2 NE BELLE MEADE        36.12N  86.83W
08/31/2017                   DAVIDSON           TN   EMERGENCY MNGR

            ROLLAND RD CLOSED DUE TO FLOODING.

1150 PM     FLASH FLOOD      FRANKLIN                35.93N  86.84W
08/31/2017                   WILLIAMSON         TN   EMERGENCY MNGR

            SEVERAL ROADS FLOODED ACROSS WILLIAMSON COUNTY
            INCLUDING CHESTER ROAD IN FAIRVIEW...CUMBERLAND
            DRIVE...HORN TAVERN DRIVE...LEWISBURG PIKE IN
            FRANKLIN...SLEEPY HOLLOW ROAD...COX PIKE...AND GRANNY
            WHITE PIKE.

1154 PM     FLASH FLOOD      1 W NASHVILLE           36.17N  86.81W
08/31/2017                   DAVIDSON           TN   BROADCAST MEDIA

            I-40 EASTBOUND AT DR. DB TODD JR BLVD BRIDGE IS FLOODED
            WITH 5 CARS STALLED OUT AND FAR TWO RIGHT LANES
            IMPASSABLE

1211 AM     FLASH FLOOD      3 SW NASHVILLE          36.14N  86.82W
09/01/2017                   DAVIDSON           TN   TWITTER

            SEVERAL REPORTS OF FLOODING IN WEST NASHVILLE. A HOME
            AND CARS ARE FLOODED ON BATTLEFIELD DRIVE NEAR BELMONT.
            WEST END NEAR CENTENNIAL PARK FLOODED. HIGHWAY 100
            FLOODED NEAR THE KROGER IN BELLE MEADE.

1234 AM     FLASH FLOOD      2 NW OAK HILL           36.10N  86.81W
09/01/2017                   DAVIDSON           TN   TWITTER

            SEVERAL CARS AND APARTMENTS FLOODED AT ROYAL ARMS
            APARTMENTS ON RICHARD JONES IN GREEN HILLS

1239 AM     FLASH FLOOD      5 WNW NASHVILLE         36.21N  86.87W
09/01/2017                   DAVIDSON           TN   TWITTER

            HOMES FLOODED ON CATO ROAD AND EATONS CREEK ROAD IN
            NORTHWEST NASHVILLE

1242 AM     FLASH FLOOD      5 N NASHVILLE           36.24N  86.77W
09/01/2017                   DAVIDSON           TN   TWITTER

            HOME FLOODED ON VAILVIEW DRIVE

0100 AM     FLASH FLOOD      NASHVILLE               36.17N  86.78W
09/01/2017                   DAVIDSON           TN   EMERGENCY MNGR

            WATER RESCUES ONGOING IN GOODLETTSVILLE AND ALONG
            WHITES CREEK... BROWNS CREEK... MILL CREEK... AND SEVEN
            MILE CREEK IN NASHVILLE

0130 AM     FLASH FLOOD      NASHVILLE               36.17N  86.78W
09/01/2017                   DAVIDSON           TN   EMERGENCY MNGR

            REPORTS OF A TOTAL OF AROUND 30 WATER RESCUES TAKING
            PLACE ACROSS DAVIDSON COUNTY. RED CROSS NOW ASSISTING

&&

EVENT NUMBER OHX1700764 OHX1700765 OHX1700766 OHX1700767 OHX1700768
OHX1700769 OHX1700770 OHX1700784 OHX1700771 OHX1700783 OHX1700772
OHX1700773 OHX1700774 OHX1700775 OHX1700776 OHX1700786 OHX1700777
OHX1700778 OHX1700780 OHX1700779 OHX1700781 OHX1700782 OHX1700785

31

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 7:05 PM CDTFlash Flood WarningOHXDickson, Hickman, Humphreys, Lewis, Maury, Perry and 2 more7 hr
Aug 31, 7:50 PM CDTTornado WarningOHXWilliamson25 min
Aug 31, 7:55 PM CDTRiver Flood AdvisoryOHXDavidson14 hr
Aug 31, 7:59 PM CDTRiver Flood AdvisoryOHXDavidson14 hr
Aug 31, 8:15 PM CDTTornado WarningOHXGiles, Marshall, Maury30 min
Aug 31, 8:27 PM CDTRiver Flood AdvisoryOHXDavidson10 hr
Aug 31, 8:27 PM CDTRiver Flood AdvisoryOHXDavidson10 hr
Aug 31, 8:34 PM CDTRiver Flood WarningOHXDavidson24 hr
Aug 31, 8:48 PM CDTRiver Flood WarningOHXPerry64 hr
Aug 31, 8:48 PM CDTRiver Flood WarningOHXMontgomery, Robertson59 hr
Aug 31, 9:30 PM CDTAreal Flood AdvisoryOHXGiles, Lawrence, Lewis, Marshall, Maury2 hr
Aug 31, 9:40 PM CDTFlash Flood WarningOHXCheatham, Davidson, Williamson5 hr
Aug 31, 10:19 PM CDTFlash Flood WarningOHXDavidson, Marshall, Maury, Williamson3 hr
Aug 31, 10:34 PM CDTSevere Thunderstorm WarningOHXBedford26 min
Aug 31, 10:58 PM CDTSevere Thunderstorm WarningOHXBedford, Rutherford32 min
Aug 31, 11:01 PM CDTSpecial Weather StatementOHXDavidson, Robertson44 min
Aug 31, 11:17 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson28 min
Aug 31, 11:42 PM CDTWind AdvisoryOHXBedford, Cannon, Cheatham, Coffee, Davidson, DeKalb and 21 more16 hr
Aug 31, 11:47 PM CDTRiver Flood WarningOHXDavidson24 hr
Aug 31, 11:47 PM CDTRiver Flood WarningOHXDavidson24 hr
Aug 31, 11:53 PM CDTTornado WarningOHXDavidson9 min
Sep 1, 12:17 AM CDTFlash Flood WarningOHXCheatham, Dickson3 hr
Sep 1, 12:57 AM CDTRiver Flood WarningOHXCheatham37 hr
Sep 1, 1:09 AM CDTFlash Flood WarningOHXDavidson, Williamson51 min
Sep 1, 1:09 AM CDTRiver Flood AdvisoryOHXDavidson, Williamson20 hr
Sep 1, 1:09 AM CDTRiver Flood AdvisoryOHXMontgomery9 hr
Sep 1, 1:09 AM CDTRiver Flood AdvisoryOHXStewart9 hr
Sep 1, 1:09 AM CDTRiver Flood AdvisoryOHXHumphreys30 hr
Sep 1, 1:15 AM CDTRiver Flood WarningOHXDavidson24 hr
Sep 1, 3:30 AM CDTFlash Flood WarningOHXCheatham, Montgomery, Robertson2 hr
Sep 1, 4:29 AM CDTRiver Flood WarningOHXCheatham24 hr
Sep 1, 5:39 AM CDTRiver Flood AdvisoryOHXDavidson, Sumner3 hr
Sep 1, 5:40 AM CDTRiver Flood WarningOHXDavidson2 hr
Sep 1, 5:43 AM CDTRiver Flood AdvisoryOHXHickman5 hr
Sep 1, 9:20 AM CDTRiver Flood AdvisoryOHXHickman10 hr
Sep 1, 10:10 AM CDTRiver Flood WarningOHXMontgomery33 hr
Sep 1, 11:30 AM CDTRiver Flood AdvisoryOHXCheatham9 hr
Sep 1, 3:15 PM CDTRiver Flood AdvisoryOHXMontgomery25 hr

Nearby

River Flood Warnings in Tennessee, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.